Nonlinear Dynamics on Interconnected Networks

Arenas, Alex; Domenico}, Manlio {De
Research areas:
Year:
2016
Type of Publication:
Article
Journal:
Physica D: Nonlinear Phenomena
Volume:
323-324
Pages:
1-4
ISSN:
0167-2789
DOI:
10.1016/j.physd.2016.03.016
Hits: 3341

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information